# SDR DL72S953482

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Nr 6 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND I/B TRUNNION MOUNT BRACKET CRACKED ON NR 6 FLAP ACTUATOR.  REPAIRED PER M/M 57-20-21.
